# SDR HAL960117

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1964/1965
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK, FOUND CORROSION ON LONGERON 51R BETWEEN STATION 1964 AND STATION 1975.  INSTALLED LONGERON SPLICE REF SRM 53-10-00.  ALL PARTS ALODINED, PRIMED AND SEALED PER SRM 51-21-01.  (M)
